MathSciNet Relay Station
MathSciNet bibliographic data
MR1145123 60J15 (60B15 60J50)
Jaworski, Wojciech Poisson and Furstenberg boundaries of random walks. C. R. Math. Rep. Acad. Sci. Canada 13 (1991), no. 6, 279–284.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement